# SDR ASOA2020020353006

- Difficulty date: January 5, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing Cap
- Part number: 14567419401
- Condition: Corroded
- Location: Right Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND RIGHT FORWARD MAIN LANDING GEAR BEARING CAP HAD CORROSION/PITTING. MAINTENANCE REPLACED THE RIGHT FORWARD MAIN LANDING GEAR BEARING CAP.
